# SDR GTIA010551

- Difficulty date: April 28, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - P2 COULD NOT ARM ILS OR VOR/LOC AUTOPILOT OR FLIGHT DIRECTOR.  REMOVED AND REPLACED NR 1 DFGC PER MD-80 MM 22-01-01 SYSTEM OPS CHECK GOOD PER MD-80 MM 22-01-05.  (M)
